International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 535-538
Almost principal element lattices
1Department of Mathematics, University of Swaziland, Kwaluseni Campus, P\Bag Kwaluseni, Swaziland, South Africa
2Department of Mathematics, University of Iowa, Iowa City 52242, IA, USA
Received 25 October 1993; Revised 21 February 1994
Copyright © 1995 C. Jayaram and E. W. Johnson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we investigate -lattices for which every localization is a principal